# SDR 97ZZZX3874

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36319
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870318
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Stabilizer
- Condition: Rivet Sheared
- Location: V Stab Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS ON RIGHT SIDE (LOWER RIGHT) SHEARED WHERE AFT SPAR OF VERTICAL STABILIZER ATTACHES TO EMPENNAGE.  THIS IS AIRCRAFT NR 4 IN FLEET OF PA34-200T'S THAT HAS BEEN INSPECTED AND FOUND TO HAVE THIS DISCREPANCY.
